# SDR AALA20170612004

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,431 hours, 7,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CABIN FLOOR SUPPORT BETWEEN BS 328 AND 344, LBL 45.6.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  51-00-05-01 AND DRAWING 141A5400.
